# SDR AALA200801147

- Difficulty date: April 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 30,365 hours, 4,283 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fitting
- Part number: 113W12114
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DRIVE ARM FITTING ASSEMBLY JOINT 2A HAS BEEN BORED TO 1.714 INCH.  BEYOND ALLOWABLE DIMENSION OF CMM 27 57 97 REPAIR 2.2.  REPAIRED PER ENGINEERING INSTRUCTIONS.
